# SDR CA130131002

- Difficulty date: January 27, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 3,761 hours
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160DTM
- System (JASC): 2312 · VHF Communications System
- Part: Radio
- Part number: K497A
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) COM NR 1 MALFUNCTIONED OR APPEARED TO NOT BE WORKING ON STUDENT SOLO CROSS COUNTRY.   STUDENT SELECTED 7600 & RETURNED TO AIRPORT.
